Does Tylenol raise blood pressure
No, Tylenol will not raise your blood pressure. ChaCha on! [ Source: http://www.chacha.com/question/does-tylenol-raise-blood-pressure ]
More Answers to "Does Tylenol raise blood pressure"
- Does Tylenol raise blood pressure
- No, Tylenol will not raise your blood pressure. ChaCha on!
- Do painkillers such as Tylenol and Motrin raise blood pressure??
- You can't believe everything you read on the web. I have never heard of this. I have high blood pressure and take pain relievers all the time. My BP runs 102/62 to 104/64 so if it caused HBP mine would be extremely high but the best way of ...
- Does advil and tylenol cause high blood pressure??
- Advil has been known to elevate hbp and should be avoided howver. Tylenol and aspirin are safe alternatives for those with hbp and will not raise blood pressure.
Related Questions Answered on Y!Answers
- do painkillers such as Tylenol and Motrin raise blood pressure?
- Q: I was surfing the web, and ran across a site, (reuters.com) that stated that they do increase blood pressure and can cause heart disease and hypertension. If that is true then IM SCREWED!!! I suffer from severe inflammation around my jaw (tmj) that causes me some painful symptoms that are downright crippling. Without my pain relief, I cannot function. I also have a two-year-old, so I have to be up and running. Has anyone else heard of these types of pain relievers causing hypertension? And if so, how much will it increase your blood pressure?Thanks so much
- A: You can't believe everything you read on the web. I have never heard of this. I have high blood pressure and take pain relievers all the time. My BP runs 102/62 to 104/64 so if it caused HBP mine would be extremely high but the best way of finding out for sure is to ask your Dr. My Dr gives me prescriptions of 800mg Motrin. I don't think that would be the case if it raised BP. Just recently I broke my toe and was given Ultraset to take (I am allergic to codeine, demerol, fentanyl, hydros, oxy's, you name it I can't take it) so that does not sound correct to me. I would ask my Dr.
- What do you do when you're terrified of taking medication?
- Q: I have what I guess you'd call an anxiety disorder. I get struck with terrible bouts of anxiety and depression that range from mild to severe. I wouldn't say I have bipolar or anything because these moods rarely last more than a few hours, but when I am having one, it is incredibly intense and I feel like dying or killing myself. I usually just stick it out, and it goes away after a while.I've considered getting on medication, but the problem is I hate the thought of putting anything into my body like that and I have a SEVERE phobia of any medication. Just to give you an idea how bad it is, I can't even take Ibuprofen or Tylenol without freaking out.So does anyone know what can be done for someone who probably needs to be on something but is too scared to take anything? My anxiety attacks raise my blood pressure and pulse, and I am afraid if I take anything I will work myself up into a major attack. I've considered asking the hospital if I can take the first dose under observation, but I don't know if they would comply with a request like that.Does anyone have any tips?
- A: I to use to have phobia about taking medications and you said even with Tylenol, so am assuming you have taken the tylenol.If you have ,you see that nothing really bad has happen when you took them.But my answer to you is because you deserve to be happy, you deserve to give yourself a break from anxiety. You deserve to know what it is to feel calm . You deserve to be kind to yourself and allow yourself to live well.When I started on meds. I took them just before I went to sleep so that I wouldnt feel any side affects if any. Ans that worked for me.
- What are your experiences with the Mucinex and any possible side effects?
- Q: Hey everyone. I have an aversion to most over the counter (and prescription) medications. In the past 7 years I have taken nothing stronger than Tylenol for the occasional headache. When it comes to things such as cold medicine and things of that nature I undoubtedly experience some kind of side effect that make me feel worse than I did before I took it. For example Dayquil makes it hard for me to urinate, and most couch medicines raise my blood pressure which isn't normally high. And thats not to mention that they almost all make me feel loopy. So I've come down with some nice chest congestion and everyone is swearing by Mucinex (without the cough suppresent). So how about you? Have you ever experienced any side effects with this product? If so, what were they and did they make you want to stop taking the medicine? Thanks in advance.Thats a very good point about coughing up more mucus. But thats the whole idea in my mind. I want it out... even if it means coughing it up.
- A: Some people don't anticipate that Mucinex will make them cough up more mucus, and they don't like that. When you have chest congestion though, many people will find that coughing all that crap out is a relief. It makes your coughs more productive and satisfying, if you will. Make sure you drink plenty of water. Supposedly it can cause dizziness, upset stomach, diarrhea, headache, and gas, but I've personally never had a single side effect from taking it.
Prev Question: What happens if you consume too much sodium
People also view